# SDR AALA20101019MIA01

- Difficulty date: October 19, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 60,113 hours, 20,661 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067727
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLIGHT ATTENDANT REPORTED BURNING PLASTIC OIL RUBBER SMELL IN FIRST CLASS ABOUT 15 MIN INTO FLIGHT.  NO FIRE OR SMOKE INDICATION IN COCKPIT BUT FLIGHT ATTENDANT ALSO REPORTED WARM SPOTS ON FLOOR AT ROWS 1 AND 2 HJ SIDE EMERGENCY DECALS.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT RECIRCULATION FAN AND BOTH EQUIPMENT COOLING FANS.  SYSTEM GROUND CHECK NORMAL OPERATION.
